# SDR R61A201407030849

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 16,593 hours, 13,163 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Clogged
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A NR 1 PACK FAIL MESSAGE AT FL 280.  TRIED TO RESET WITH NO SUCCESS AND CABIN WOULD NOT HOLD PRESSURE.   DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LT PACK FILTER CLOGGED.  MAINTENANCE CLEANED FILTER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
